# SDR CALA2015040800263

- Difficulty date: April 8, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 53,332 hours, 18,903 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 8TJ146CFA1
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ALL ENG INDICATIONS WERE NORMAL ON TAKEOFF ROLL, BUT DURING CLIMB NR 1 ENG OIL QTY DROPPED TO 14%.  LEVELED OFF, WHEN POWER DECREASED OIL QTY ROSE TO 60%.  CONTINUED CLIMB & QTY DECREASED TO 20%.  RETURNED AT GATE OIL QTY AT 78 %.  ALL OTHER INDICATIONS NORMAL.  PERFORMED TEST 3B, NO ABNORMAL ENG INDICATIONS.  PLA NR 1 ENG OIL QTY INOPERATIVE.  OIL SERVICED TO FULL.  R & R NR 1 ENG OIL QTY TRANSMITTER IAW AMM 79-31-01 MEL CLOSED.  ROTABLE PARTS CHANGE WAS INDICATED.  TT 1672283, SN OFF 00256 IPC REFERENCE NR.
